| Model Number |
LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported 2 (two) different incidents for vented yankauer and non-vented yankauer.The customer reported that the limb-o¿ single limb anesthesia breathing circuit experienced a suction problem and secretion issues while suctioning the patient.The customer confirmed that there was no patient harm associated with the reported event.
Additional Manufacturer Narrative
Result of investigation: pictures and sample received for investigation.A visual inspection was performed observing that the unit has an incorrect yankuer.Therefore the defect reported by the customer was confirmed.